Mathematical Research Letters

Volume 19 (2012)

Number 1

Bifurcation values and monodromy of mixed polynomials

Pages: 59 – 79



Ying Chen

Mihai Tibăr


We study the bifurcation values of real polynomial maps $f : \mathbb{R}^{2n} \to \mathbb{R}^2$, which reflect the lack of asymptotic regularity at infinity. We formulate real counterparts of some structure results, which have been previously proved in case of complex polynomials by Kushnirenko, Némethi and Zaharia and other authors, emphasizing the typical real phenomena that occur.

Full Text (PDF format)